MathSciNet Relay Station
MathSciNet bibliographic data
MR2145804 82C31 (60J65)
Kearney, Michael J.; Majumdar, Satya N. On the area under a continuous time Brownian motion till its first-passage time. J. Phys. A 38 (2005), no. 19, 4097–4104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement